MathSciNet Relay Station
MathSciNet bibliographic data
MR226655 (37 #2243) 57.20
Arnolʹd, V. I. Singularities of smooth mappings. (Russian) Uspehi Mat. Nauk 23 1968 no. 1, 3–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement